# SDR SWAA2022062922953

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 19,349 hours, 9,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 OUTBOARD AFT FLASHLIGHTS WILL NOT TEST; OK TO CONT PER MEL 25-12-01. 2 OUTBOARD AFT FLASHLIGHTS WILL NOT TEST OK TO CONT PER MEL 25-12-01. / [01] RESEATED FLASHLIGHTS PER AMM 25-64-00 AND FOUND NO FURTHER DEFECTS AT THIS TIME. THIS CLEARS MEL 25-12-01 AUTH 73108
